MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partially deployed.Two vici stents were selected for a subclavian vein venogram procedure to treat stenosis secondary to pacemaker leads.Access was at the biracial vein using a 9f short introducer sheath.Pre-dilatation was performed.During the procedure, the first 12x90 vici stent was deployed normally.The second stent, a 12x60x100 vici stent, was overlapped with the first.The distal end of the stent did not deploy, although the proximal end did.The nose cone became caught on the edge of the stent.With some manipulation, it was able to be removed.The stent was post dilated with a balloon catheter.The final result was good and the stent appeared to be in good condition.There were no patient complications and the patient was stable post procedure.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key9432103
Report Number2134265-2019-15109
Device Sequence Number1711086
Product Code QAN
UDI-Device Identifier00852725008096
UDI-Public00852725008096
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019060010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1